MAUDE Adverse Event Report: Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 STANDARD ST 215CM; Guide, Wire, Catheter, Neurovasculature

Stryker Neurovascular-Utah-Salt Lake City SYNCHRO SELECT-14 STANDARD ST 215CM; Guide, Wire, Catheter, Neurovasculature
Catalog Number SSTD215STR
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during anterior cerebral artery aneurysms procedure, the subject guidewire was delivered through the microcatheter however, the guidewire could not reach the target site as the parent vessel was tortuous and after withdrawing and performing superselective catheterization again, it was found that the guidewire had poor torquability and again upon withdrawal of guidewire out from patient's body, the subject guidewire distal tip was noted to be frayed.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
SYNCHRO SELECT-14 STANDARD ST 215CM
Common Device Name
Guide, Wire, Catheter, Neurovasculature
Manufacturer (Section D)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50486517
Report Number3012931345-2026-00136
Device Sequence Number10233837
Product Code MOF
UDI-Device Identifier07613327508499
UDI-Public(01)07613327508499(17)281115(10)0001156847
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSTD215STR
Device Lot Number0001156847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Ruitong microcatheter (Unknown )
Patient SexUnknown
Patient RaceAsian